HIV Prevention Community
HIV Risk Assessment and PEP Side Effect Help
About This Community:

If you believe you have been exposed to HIV and want help to judge your risk, would like advice about HIV testing, or have questions about the effectiveness of condoms or risks associated with specific sexual practices, this is the site for you.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

HIV Risk Assessment and PEP Side Effect Help

I'm scared and anxious. I've been crying since Friday.

I went to meet a Transgendered Asian MTF to settle my "am I bi?" debate, and ended up trying bottoming.

I don't know this person's status, and I did see they had a condom on after they tried to **** me from behind. The whole anal intercourse took 30 seconds to a minute since I couldn't handle it. I don't know if they had a condom on during that time though and my mind is using that as evidence of being barebacked by an HIV+ individual. I only remember now seeing the condom when we moved positions after she stopped penetrating me. Basically, I wasn't watching her the entire time and have lapses in memory as to whether I observed her putting on the condom at first or not..

We stopped the sex, and I didn't want to continue at which point I was kicked out into the hallway naked. It was a bad experience in the end, but during it it seemed fine. I performed oral on this individual as well.

When I got home and wiped my *** from all the lube, I defecated and noticed blood on the napkin. I have hemorrhoids  and attributed the blood to irritation from the penetration. There was no pre-cum on the penis because I had performed a bit of oral prior to receiving anal.

Given that I am unsure if I received protected or unprotected anal, but I am certain that there was no ejaculates (just a little anal bleeding on my end) what are the chances of me making it out okay given that I went to the ER and administered PEP about 28-32 hours after. I didn't know about PEPs until the next day..

I started on Truvada and Isentress and plan to take them every day consistently. I will not screw around with the dosage but I am having some odd side effects which are making me worry, such as chills, sweating, fatigue.

I'm sick of myself and hating everything about what happened. I wish I could take it back but the only thing that can calm me now is knowing from the community here whether realistically I will end up becoming HIV+.
3 Comments Post a Comment
Blank
Avatar_m_tn
bump
Blank
580755_tn?1357673215
Condoms are used to protected you from them. If you remember seeing a condom odds are one was used.
Blank
Avatar_m_tn
Well how about in the worst case scenario? Let's talk about that please since my mind is so worried.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
HIV Prevention Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top HIV Answerers
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
186166_tn?1385262982
Blank
LIZZIE LOU
Auburn, AL
Avatar_m_tn
Blank
rocket27rocket
London, United Kingdom
Avatar_m_tn
Blank
Teak
OH
Avatar_m_tn
Blank
chipdawg
Thailand
366749_tn?1370585676
Blank
diver58
Karachi, Pakistan